zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An analytic study of Fisher’s equation by using Adomian decomposition method. (English) Zbl 1054.65107
Summary: We develop a framework to obtain exact solutions to Fisher’s equation and to a nonlinear diffusion equation of the Fisher type by employing Adomian decomposition method. The proposed scheme is supported by examining nonlinear diffusion equations of the Fisher type.

MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
35Q51Soliton-like equations
35K55Nonlinear parabolic equations
WorldCat.org
Full Text: DOI
References:
[1] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502
[2] Rosenau, P.: Nonlinear dispersion and compact structures. Phys. rev. Lett. 73, No. 13, 1737-1741 (1994) · Zbl 0953.35501
[3] Rosenau, P.: Compact and noncompact dispersive structures. Phys. lett. A 275, No. 3, 193-203 (2000) · Zbl 1115.35365
[4] Wazwaz, A. M.: Partial differential equations: methods and applications. (2002) · Zbl 1079.35001
[5] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, No. 2, 321-330 (2002) · Zbl 1028.35131
[6] Wazwaz, A. M.: Exact specific solutions with solitary patterns for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, No. 1, 161-170 (2001)
[7] Wazwaz, A. M.: General compactons solutions for the focusing branch of the nonlinear dispersive $K(n,n)$ equations in higher dimensional spaces. Appl. math. Comput. 133, No. 2/3, 213-227 (2002) · Zbl 1027.35117
[8] Wazwaz, A. M.: General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive $K(n,n)$ equations in higher dimensional spaces. Appl. math. Comput. 133, No. 2/3, 229-244 (2002) · Zbl 1027.35118
[9] Wazwaz, A. M.: A study of nonlinear dispersive equations with solitary-wave solutions having compact support. Math. comput. Simul. 56, 269-276 (2001) · Zbl 0999.65109
[10] Kawahara, T.; Tanaka, M.: Interactions of traveling fronts: an exact solution of a nonlinear diffusion equation. Phys. lett. A 97, No. 8, 311-314 (1983)
[11] Sherratt, J.: On the transition from initial data traveling waves in the Fisher--KPP equation. Dyn. stab. Syst. 13, No. 2, 167-174 (1998) · Zbl 0912.35084
[12] Brazhnik, P.; Tyson, J.: On traveling wave solutions of Fisher’s equation in two spatial dimensions. SIAM J. Appl. math. 60, No. 2, 371-391 (1999) · Zbl 0957.35065
[13] Malfliet, W.: Solitary wave solutions of nonlinear wave equations. Am. J. Phys. 60, No. 7, 650-654 (1992) · Zbl 1219.35246
[14] Wang, X. Y.: Exact and explicit solitary wave solutions for the generalized Fisher equation. Phys. lett. A 131, No. 4/5, 277-279 (1988)
[15] Ablowitz, M.; Zepetella, A.: Explicit solutions of Fisher’s equation for a special wave speed. Bull. math. Biol. 41, 835-840 (1979) · Zbl 0423.35079
[16] Jone, D. S.; Sleeman, B. D.: Differential equations and mathematical biology. (2003) · Zbl 1020.92001
[17] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[18] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053
[19] Adomian, G.: On the solution of partial differential equations with specified boundary conditions. Mathl. comput. Modell. 140, No. 2, 569-581 (1994) · Zbl 0678.65084
[20] A.M. Wazwaz, A. Gorguis, Exact solutions of heat-like and wave-like equations with variable coefficients, Appl. Math. Comput., in press · Zbl 1038.65103
[21] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[22] Wazwaz, A. M.: The modified decomposition method and Padé approximants for solving the Thomas--Fermi equation. Appl. math. Comput. 105, 11-29 (1999) · Zbl 0956.65064